# SDR VNAA2009052600005

- Difficulty date: May 19, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 11,592 hours, 12,033 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Condition: Failed
- Location: Apu Bay
- Part time: 14,995 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN CABIN WHEN APU BLEED SELECTED IN BHM.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE APU ASSEMBLY PER THE AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
